Asian Journal of Mathematics

A REMARK ON THE DOUADY SEQUENCE FOR NON-PRIMARY HOPF MANIFOLDS

XIANG-YU ZHOU

Abstract

To determine cohomology groups of holomorphic vector bundles or more general coherent analytic sheaves on complex manifolds is very important in several complex variables and complex geometry. For example, Cartan-Serre's theorem B and Kodaira's vanishing theorem are fundamental respectively in the studies of two classes of complex manifolds: Stein manifolds and projective algebraic manifolds. Deformation and moduli space of complex structures are also closely related to the determination of the cohomology groups of the bundles according to Kodaira-Spencer's theory

Article information

Source
Asian J. Math., Volume 8, Number 1 (2004), 131-136.

Dates
First available in Project Euclid: 21 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1087840912

Mathematical Reviews number (MathSciNet)
MR2128301

Zentralblatt MATH identifier
1068.32013

Citation

ZHOU, XIANG-YU. A REMARK ON THE DOUADY SEQUENCE FOR NON-PRIMARY HOPF MANIFOLDS. Asian J. Math. 8 (2004), no. 1, 131--136. https://projecteuclid.org/euclid.ajm/1087840912


Export citation